RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vinokurov, V G

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:137
Abstract pages:1126
Full texts:430
References:99

http://www.mathnet.ru/eng/person21871
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199745

Publications in Math-Net.Ru
1988
1. V. G. Vinokurov, B. A. Rubshtein, A. L. Fëdorov, “Normal subgroupoids and extensions of measured groupoids”, Uspekhi Mat. Nauk, 43:3(261) (1988),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 231–232  isi
1986
2. V. G. Vinokurov, A. N. Fozilov, “Classification of pairs of discrete measurable partitions of the Lebesgue space”, Uspekhi Mat. Nauk, 41:2(248) (1986),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 221–222  isi
1978
3. V. G. Vinokurov, N. N. Ganikhodzhaev, “Conditional functions in the trajectory theory of dynamical systems”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978),  928–964  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:2 (1979), 221–252  isi
1974
4. T. A. Sarymsakov, V. G. Vinokurov, V. I. Chilin, “Measures on topological Boolean algebras”, Dokl. Akad. Nauk SSSR, 218:1 (1974),  42–45  mathnet  mathscinet  zmath
1968
5. V. G. Vinokurov, B. Makhkamov, “Lebesgue subspaces of the space of trajectories of a random process”, Dokl. Akad. Nauk SSSR, 179:6 (1968),  1255–1256  mathnet  mathscinet  zmath
1967
6. V. G. Vinokurov, “Compact measures and products of Lebesgue spaces”, Mat. Sb. (N.S.), 74(116):3 (1967),  434–472  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:3 (1967), 405–433
1966
7. V. G. Vinokurov, “Lattice method of defining dimension”, Dokl. Akad. Nauk SSSR, 168:3 (1966),  504–507  mathnet  mathscinet  zmath
1965
8. V. G. Vinokurov, “Spaces with a measure of continual weight”, Dokl. Akad. Nauk SSSR, 163:6 (1965),  1307–1309  mathnet  mathscinet
9. V. G. Vinokurov, “On the continuous product of Lebesgue spaces”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  255–257  mathnet  mathscinet  zmath
1964
10. V. G. Vinokurov, “Infinite products of Lebesgue spaces”, Dokl. Akad. Nauk SSSR, 158:6 (1964),  1247–1249  mathnet  mathscinet  zmath
1963
11. V. G. Vinokurov, “On the topological properties of partially ordered sets”, Uspekhi Mat. Nauk, 18:5(113) (1963),  151–155  mathnet  mathscinet  zmath
1962
12. V. G. Vinokurov, “Representations of Boolean algebras and spaces with measure”, Mat. Sb. (N.S.), 56(98):3 (1962),  375–391  mathnet  mathscinet  zmath
1957
13. V. G. Vinokurov, “Conditions for the regularity of stochastic processes”, Dokl. Akad. Nauk SSSR, 113:5 (1957),  959–961  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019